# SDR DLM88011798

- Difficulty date: November 13, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 40,769 hours, 33,809 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: D31BAA
- Part serial: 01548
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL ODOR COMING FROM E/E.  FOUND VAPOR COMING FROM BATTERIES.  REPLACED BATTERIES, CHARGER, TEMP SENSOR AND R2-56 RELAY.
